# SDR DALA2024081408113

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BTW STA Y=1022 TO Y=1061 X=44.5 PAX CABIN (W2). SUMMARY OF NRC 00670: CORROSION LEVEL 2. FLOOR SUPPORT BTW STA Y=1022 TO Y=1061 X=44.5 PAX CABIN (W2) FABRICATED PER DWG 9981474 REV L AND REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-01-0G. (LP #0501026)
